# SDR SWAA2025072982547

- Difficulty date: June 16, 2025
- Submitted: July 29, 2025
- Operation: Air carrier
- Aircraft: N7887A
- Make and model: Boeing 737752
- Aircraft serial: 35123
- Aircraft time: 56,502 hours, 29,895 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WASTE SERVICE DOOR 145AL AT FUSELAGE EXTERIOR 2025-388032<[01] TOOL USED ON STEP 4: UT EQUIPMENT P/N: 45MG;S/N:232019809;DUE DATE: 08-OCT-25. TOOL USED ON STEP 5: EDDY CURRENT EQUIPMENT NORTEC 600D; S/N:240525411; DUE DATE: 13-NOV-25;[02] PERFORMED PERMANENT REPAIR LOC WASTE SERVICE DOOR 145AL AT FUSELAGE EXTERIOR IAW B737-700 SRM 52-40-01-2R-8 REPAIR 8; EA 25-152-01912-WIP1; AND EA 25-152-01912 SEE INDIVIDUAL SIGN OFF BELOW;[03] PERFORMED PERMANENT REPAIR LOC WASTE SERVICE DOOR 145AL AT FUSELAGE EXTERIOR IAW B737-700 SRM 52-40-01-2R-8 REPAIR 8; EA 25-152-01912-WIP1; AND EA 25-152-01912.
